English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Model Order Reduction for Bilinear Control Systems with Inhomogeneous Initial Conditions

Cao, X., Benner, P., Pontes Duff, I., & Schilders, W. (2021). Model Order Reduction for Bilinear Control Systems with Inhomogeneous Initial Conditions. International Journal of Control, 94(10), 2886-2895. doi:10.1080/00207179.2020.1740945.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
cao_3195712.pdf (Publisher version), 3MB
Name:
cao_3195712.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2020 The Author(s). Published by Informa UK Limited, trading as Taylor & Francis Group. This is an Open Access article distributed under the terms of the Creative Commons Attribution-Non-Commercial-No Derivatives License 4.0, which permits non-commercial re-use, distribution, and reproduction in any medium, provided the original work is properly cited, and is not altered, transformed, or built upon in any way.

Locators

show

Creators

show
hide
 Creators:
Cao, Xingang1, Author
Benner, Peter2, Author              
Pontes Duff, Igor2, Author              
Schilders, Wil1, Author
Affiliations:
1TU Eindhoven, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2021
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1080/00207179.2020.1740945
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Control
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 94 (10) Sequence Number: - Start / End Page: 2886 - 2895 Identifier: -